Loading [MathJax]/jax/output/SVG/config.js
Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 1985, Volume 62, Number 3, Pages 323–334 (Mi tmf4650)  

This article is cited in 7 scientific papers (total in 7 papers)

Local fields in the inverse scattering method

I. M. Khamitov
References:
Abstract: The Poisson brackets (cot:mutation relations) of the local fieIds are calculated for the model of the nonlinear Schrödinger equation on the basis of the postulated Gel'fand–Levitan–Marchenko equations and the Poisson brackets (commutation relations) of the scattering data. Some other models are also discussed.
Received: 07.05.1984
English version:
Theoretical and Mathematical Physics, 1985, Volume 62, Issue 3, Pages 217–224
DOI: https://doi.org/10.1007/BF01018261
Bibliographic databases:
Language: Russian
Citation: I. M. Khamitov, “Local fields in the inverse scattering method”, TMF, 62:3 (1985), 323–334; Theoret. and Math. Phys., 62:3 (1985), 217–224
Citation in format AMSBIB
\Bibitem{Kha85}
\by I.~M.~Khamitov
\paper Local fields in the inverse scattering method
\jour TMF
\yr 1985
\vol 62
\issue 3
\pages 323--334
\mathnet{http://mi.mathnet.ru/tmf4650}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=791201}
\transl
\jour Theoret. and Math. Phys.
\yr 1985
\vol 62
\issue 3
\pages 217--224
\crossref{https://doi.org/10.1007/BF01018261}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1985ASV1800001}
Linking options:
  • https://www.mathnet.ru/eng/tmf4650
  • https://www.mathnet.ru/eng/tmf/v62/i3/p323
  • This publication is cited in the following 7 articles:
    1. Zhang B., Fan E., “Riemann-Hilbert Approach For a Schrodinger-Type Equation With Nonzero Boundary Conditions”, Mod. Phys. Lett. B, 35:12 (2021), 2150208  crossref  isi
    2. Shuichi Murakami, “New integrable extension of the Hubbard chain with variable range hopping”, J. Phys. A: Math. Gen., 31:30 (1998), 6367  crossref
    3. Shuichi Murakami, Frank Göhmann, “Algebraic solution of the Hubbard model on the infinite interval”, Nuclear Physics B, 512:3 (1998), 637  crossref
    4. Kei Miki, “Creation/annihilation operators and form factors of the XXZ model”, Physics Letters A, 186:3 (1994), 217  crossref
    5. I. M. Khamitov, “Canonical fields in the quantum sh-Gordon model”, J. Soviet Math., 59:5 (1992), 1123–1131  mathnet  mathnet  crossref
    6. A. N. Kirillov, “T-invariance, CPT-invariance, and local commutativity for the quantum (cosh ?)2-model”, J Math Sci, 40:1 (1988), 6  crossref
    7. I. M. Khamitov, “A constructive approach to the quantum (cosh ?)2 model. I. The method of the Gel'fand-Levitan-Marchenko equations”, J Math Sci, 40:1 (1988), 115  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:375
    Full-text PDF :107
    References:53
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025